# SDR AUS20030536

- Difficulty date: April 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L430E20
- Condition: Failed
- Location: Lights
- Part time: 8,378 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STROBE LIGHT WIRING LOCATED IN TAILCONE SHORTED TO SHIELDING. INVESTIGATION FOUND KAPTON POWER WIRE INSULATION CRACKED THROUGH TO INNER WIRES. SUSPECT CRACKING OCCURRED DUE TO LENGTH OF UNSUPPORTED WIRE, CONSTANT REMOVAL OF TAILCONE AND PROPERTIES OF KAPTON WIRE.
